Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Used ped egg foot file, heel turned purple, can feel pulse through it. No other illness. Serious?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1975
Answered : 270 Questions

I used a Ped Egg foot file a week or so ago and it's caused my heel to turn a purple sort of colour. The photo doesn't shown entirely how dark it is, but there is quite a difference between the normal colour and this purple area. I used it on both feet, but it's worse on the right than the left.

It doesn't hurt at all, but I can feel my pulse through it occasionally, again with no pain.

I was just wondering whether if I left it the skin would sort itself out, or whether it might be something unrelated.

I suffer with no illnesses as such apart from migraines and I have recently been checked for Diabetes which came back negative.

Posted Thu, 12 Apr 2012 in General Health
Answered by Dr. Geeta Sundar 27 minutes later

Thanks for posting the query.

I was able to look the picture. I think there has been a reaction to the ped foot file you used.

I would suggest you to take some anti allergic pill once a day. Prescription drug like fexofenadine would work better if over the counter pill's like benadryl do not reduce your symptoms.

Do let me know if it is the same, reducing or increasing in intensity after using the anti allergic drugs.

Hope I have been helpful to you. Should you have any additional concerns, feel free to post them here, I will be available to address them. If you do not have any queries, do accept this answer.

Wish you good and speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor